# SDR 76460

- Difficulty date: March 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S WINDSHIELD SHATTERED IN FLIGHT. NO BIRD WAS SEEN BY EITHER CREW MEMBER. CREW DECLARED AN EMERGENCY AND LANDED AT NECT SUITABLE AIRPORT. MORE INFORMATION TO COME AS IT IS RECEIVED.
